# SDR DALA1158800675

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 63,864 hours, 29,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE WAS DISCOVERED IN AFT BAG BIG FLOOR. HOLE IS BEYOND ERA489384-14MA REPAIR.  ATLANTA MAINTENANCE REPAIRED FLOOR FROM ERA 497070-14 REV 0.  FABRICATE LOCATE DRILL COUNTERSINK DOUBLED PER ERA REV C.  TIME LIMITED 2 REF FROM  ERA 49707-14 REV 0.
